# SDR AALA20170531008

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 66,937 hours, 23,471 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE DUE TO A MAIN LANDING GEAR INDICATION.  UNEVENTFUL LANDING.  REMOVED AND REPLACED MAIN LANDING GEAR DOOR CLOSED SENSORS S10241, RIGHT MLG SYSTEM 1, S10242 LEFT MLG SYSTEM 1, AND S10072 RIGHT MLG SYSTEM 2, IAW AMM 32-61-02.  OPERATIONAL CHECKED GOOD.   AIRCRAFT WAS GROUNDED.
